MAUDE Adverse Event Report: TELEFLEX MEDICAL EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

TELEFLEX MEDICAL EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Codes Delivered as Unsterile Product (1421); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported event: the doctor found package damage when doing clinical setting before using on patient.Then changed new one.No impact on patient.On 02 feb 2023 additional information indicates that the sterile package was found torn at the corner.
 
Additional Manufacturer Narrative
Qn#(b)(4).Visual inspection could not be performed as no sample was returned for analysis.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.A complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural kit with no relevant findings.The potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16324245
Report Number3006425876-2023-00177
Device Sequence Number8098614
Product Code BSO
UDI-Device Identifier40801902128407
UDI-Public40801902128407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F21L2275
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown